# SDR CA111005007

- Difficulty date: September 19, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 19,580 hours
- Engine: Ge CF343B1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 600330529
- Condition: Cracked
- Location: Fwd Fuselage
- Part time: 21,159 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A SCHEDULED IN-HOUSE TASK FOR SCRATCH AND DENT SURVEY OF THE EXTERNAL FUSELAGE, NOTICED A CRACK EMITING FROM THE AFT LATCH CUT-OUT FOR THE LT ELECTRONICS BAY DOOR IN THE NOSE OF THE ACFT.  THE DAMAGE LOCATED AT BS 189, WL 75.25.  JUST BELOW THE RVSM AREA.  DAMAGE REPORTED TO MFG.  ACFT WAS RETURNED TO SERVICE IAW A TEMPORARY DISPOSITION FROM MFG IAW REO601R-53-11-2189. THE SUBJECT CONDITION IS ACCEPTABLE "AS IS" FOR 5000 FLIGHT HOURS.
